Volume 121, Issue 3 – May 1985

Unique continuation and absence of positive eigenvalues for Schrödinger operators

Pages 463-488 by David Jerison, Carlos E. Kenig

Appendix to “Unique continuation”

Pages 489-494 by Elias M. Stein

On the local Langlands conjecture in prime dimension

Pages 495-517 by Philip Kutzko, Allen Moy

Relative Galois module structure of rings of integers and elliptic functions II

Pages 519-535 by Martin J. Taylor

Rational dilation on an annulus

Pages 537-563 by Jim Agler

Normal forms for smooth Poisson structures

Pages 565-593 by Jack F. Conn

Generic regularity of unoriented two-dimensional area minimizing surfaces

Pages 585-603 by Brian White

Correction to “The Sullivan conjecture on maps from classifying space”

Pages 605-609 by Haynes Miller